Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

193 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Which is better- Glycomet or Eurepa ?

my sugar 169 after 2 hours pp wheather is advice able to use glycomet 250mg or eurepa 0.5 mg
Fri, 6 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions ,  
Treatment/Therapy
General & Family Physician 's  Response
Hi,
With fasting blood or ppbs sugar one should not stamp as diabetes.
You go for G.T.T.and after its result one can conclude weather you are diabetic or pre diabetic.
Your blood sugar after 2 hours 169 is on higher level but it does not mean you are diabetes.
I think sugar control in the diet will bring your blood sugar normal.
Do some exercise,avoid more carbohydrate and fat.
ok and bye.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

sir, my dad is a diabetes patient . Earlier he was taking Glycomet gp1 for controlling it and now the medicine is changed by the doctor to eurepa mf1.. can you tell me what s the difference between the two??

doctor1 MD

Hi I am 24 Years old unmarried girl. I am diagonosed with PCOS. I am been precribed Krimson 35 and glycomet 500 mg for 6 months. Earlier I have been taking diane 35. I want to know which of this medicine is better. And is there any medicine that can help in preventing hairloss or help in regaining hair.

doctor1 MD

diabetologist Can I split two 500 mg tablets of Glycomet plain into three doses like 250 mg after breakfast , 250 mg after lunch and 500 mg after dinner - instead of taking 500 mg twice a day i. e 500 mg after breakfast and 500 mg after dinner? Why I am asking this is - I am taking 500 mg twice a day since 2 years .I had Type II diabetes in 2012. i am 74 year old male. Though my fasting levels is below 115 - to 110 , of late I observed that my post lunch level is showing rise upto 170 and sometimes 180. yesterday i took only 2 idlis at 8.30 am as breakfast and taken 500 mg glycomet I checked my glucose level at 12.30 pm before lunch . It is 92 .Then I took lunch moderately and checked my glucose level two hours after lunch. it shown 159. Today i took 3 idlis at 9 am and taken 500 mg and lunch at 1 pm. The glucose level 2 hrs after shown as 180. My random leel at 7 pm today is 126. What i feel is that the Glycomet 500 mg taken at breakfast is not taking care till lunch level after 2 hrs.As a lay man in this subject i wish to ask you whether i can follow as i narrated in the first paragraph. I feel 250 mg taken after breakfast will take care till lunch and 250 mg will take care of pp level and 500 in the night take care of fasting. Does pancreas accepts this change in the dose or will it reject and increase my fastng and pp levels drastically? I have once asked my physician about taking glycomet SR 500 mg twice.He said it is not necessary.Do you suggest glycomet 500 mg plain or 500 mg SR or 500 mg ER. OR will you suggest 1 mg glymeperide along with glycomet 500 mg after breakfast. Besides this problem , i have thyroidsm which is under control and taking thyronorm 75 mg a day. I am taking stamlobeta since 2006 . Can i experiment with the above glycomet dosage for a week and see ? Kindly please take some time off and anyalyse and advise me sir. Thanking you Sir.

Recent questions on  Diabetes

doctor1 MD

Hi I have been having pain in my left leg and its in nowhere particular but i do have diabetes and I did not hurt injure my leg or nothing to that effect and I do get muscle spasms in my feet almost every night...what could this be or could i it be one of the meds i take for chlorestrol?

doctor1 MD

I have very heavy swelling in my both foot & lower portion of legs for last 2 months. It reduces occasionally but flares up again . I am 54 years & weighing 130 kg. Lipid profile , LFT ,KFT blood tests are normal. No BP or Diabetes problem. What is the cause & treatment. FROM : M.K. VERMA

doctor1 MD

I was diagnosed with primary hypertension at age 25. My average reading at diagnosis was 145/110, with peak reading at 185/120. In the past few years, my blood pressure readings have averaged out to slightly above normal with medications, averaging 125/95. However, yesterday I had a higher reading of 150/105 and earlier tonight my blood pressure spiked to 140/115 but has now dropped back down to 135/90. I was diagnosed with Type 2 diabetes at age 25 with a fasting blood sugar of 185. Now my blood sugar is in close to normal levels and is treated with Metformin and diet. My A1C is also in normal ranges. I was diagnosed with high cholesterol at age 26. At diagnosis, my total cholesterol was 310. Now it is down to 210 with medication and diet. At diagnois, my LDL cholesterol was 220 and has now dropped to 135 with medications. At diagnosis my HDL cholesterol was 90 and has now risen to 75 with my total cholesterol level being 210 at my last appointment with my cardiologist which was two weeks ago. I have been obese for most of my life and have been unable to lose much weight even with diet and exercise. At my heaviest, I weighed 285 pounds and am now down to 245 pounds which is about 110 pounds overweight.; Relevant drugs:I take Metformin, Benicar, and Vytorin. ) on Sat 10, Jul 2010 09:57pm : Last night, I felt naseous and had waves of slight pain and pressure in my chest. I also felt pain in my jawline and left elbow area, which came and went in waves. I was sweating more than usual and was dizzy, but felt better with rest. Today I went about my normal routine, but felt dizzy when I went on my evening walk and now my left arm is numb. With my history, should I go to the ER just be sure this isn t cardiac related?

doctor1 MD

Hello. My husband is in post pancreatitis stage and is home leading a normal life . The cause of this illness remains a mystery to the doctors that attended to him as he does not drink alcohol and gall stones were also ruled out. My question is, what kind of foods shld he be eating? I don t want to know about diets that help lose your belly, I want to know about nutrition. What my husband does is if he gets an ache and upset tummy, he reviews what he ate over the last few meals and assumes a certain food caused and just says he wont eat it again, and this goes on til the next tummy ache. He does still take creon and he is not a diabetic at this stage based on tests that have been done. We are based in Cairns Aussie. Any advice or education on these issues wld be most appreciated. Regards Ruth Young

doctor1 MD

Yes, really I would like to know why after I eat I feel drained, sometimes shaky and need to go to sleep

doctor1 MD

Hello. For the past few weeks I have been urinating a lot and my urine is very clear. Is this cause for concern?

doctor1 MD

We have consulted a doctor and she has prescribed Tab Duphaston (10 mg) twice daily. Could you advise us of its purpose and if it has any side effects in long-term. We would really appreciate your advice on this.